TITLE

Numerical solution of Volterra integral equations with singularities

AUTHOR(S)
Kolk, Marek; Pedas, Arvet
PUB. DATE
April 2013
SOURCE
Frontiers of Mathematics in China;Apr2013, Vol. 8 Issue 2, p239
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The numerical solution of linear Volterra integral equations of the second kind is discussed. The kernel of the integral equation may have weak diagonal and boundary singularities. Using suitable smoothing techniques and polynomial splines on mildly graded or uniform grids, the convergence behavior of the proposed algorithms is studied and a collection of numerical results is given.
ACCESSION #
86406842

 

Related Articles

  • A SMOOTHING LEVENBERG-MARQUARDT TYPE METHOD FOR LCP. Ju-liang Zhang; Jian Chen // Journal of Computational Mathematics;Sep2004, Vol. 22 Issue 5, p735 

    In this paper, we convert the linear complementarity problem to a system of semismooth nonlinear equations by using smoothing technique. Then we use Levenberg-Marquardt type method to solve this system. Taking advantage of the new results obtained by Dan, Yamashita and Fukushima [11, 33], the...

  • A Smoothing Newton Algorithm for a Class of Non-monotonic Symmetric Cone Linear Complementarity Problems. Lu, Nan; Huang, Zheng-Hai // Journal of Optimization Theory & Applications;May2014, Vol. 161 Issue 2, p446 

    Recently, the study of symmetric cone complementarity problems has been a hot topic in the literature. Many numerical methods have been proposed for solving such a class of problems. Among them, the problems concerned are generally monotonic. In this paper, we consider symmetric cone linear...

  • Algorithms for General System of Generalized Resolvent Equations with Corresponding System of Variational Inclusions. Ceng, Lu-Chuan; Wen, Ching-Feng // Journal of Applied Mathematics;2012, p1 

    Very recently, Ahmad and Yao 2009( introduced and considered a system of generalized resolvent equationswith corresponding system of variational inclusions in uniformly smooth Banach spaces. In this paper we introduce and study a general system of generalized resolvent equations with...

  • A trust region algorithm with adaptive cubic regularization methods for nonsmooth convex minimization. Lu, Sha; Wei, Zengxin; Li, Lue // Computational Optimization & Applications;Mar2012, Vol. 51 Issue 2, p551 

    By using the Moreau-Yosida regularization and proximal method, a new trust region algorithm is proposed for nonsmooth convex minimization. A cubic subproblem with adaptive parameter is solved at each iteration. The global convergence and Q-superlinear convergence are established under some...

  • A New Hybrid Algorithm for ?-Strict Asymptotically Pseudocontractions in 2-Uniformly Smooth Banach Spaces. Xin-dong Liu; Shih-sen Chang // Abstract & Applied Analysis;2012, p1 

    A new hybrid projection algorithm is considered for a ?-strict asymptotically pseudocontractive mapping. Using the metric projection, a strong convergence theorem is obtained in a uniformly convex and 2-uniformly smooth Banach spaces. The result presented in this paper mainly improves and...

  • A New Hybrid Algorithm for ?-Strict Asymptotically Pseudocontractions in 2-Uniformly Smooth Banach Spaces. Xin-dong Liu; Shih-sen Chang // Abstract & Applied Analysis;2012, p1 

    A new hybrid projection algorithm is considered for a ?-strict asymptotically pseudocontractive mapping. Using the metric projection, a strong convergence theorem is obtained in a uniformly convex and 2-uniformly smooth Banach spaces. The result presented in this paper mainly improves and...

  • Analysis of a non-monotone smoothing-type algorithm for the second-order cone programming. Tang, Jingyong; Dong, Li; Fang, Liang; Sun, Li // Applications of Mathematics;Feb2015, Vol. 60 Issue 1, p35 

    The smoothing-type algorithm is a powerful tool for solving the second-order cone programming (SOCP), which is in general designed based on a monotone line search. In this paper, we propose a smoothing-type algorithm for solving the SOCP with a non-monotone line search. By using the theory of...

  • QUANTITATIVE CONVERGENCE RATES FOR SUBGEOMETRIC MARKOV CHAINS. ANDRIEU, CHRISTOPHE; FORT, GERSENDE; VIHOLA, MATTI // Journal of Applied Probability;Jun2015, Vol. 52 Issue 2, p391 

    We provide explicit expressions for the constants involved in the characterisation of ergodicity of subgeometric Markov chains. The constants are determined in terms of those appearing in the assumed drift and one-step minorisation conditions. The results are fundamental for the study of some...

  • A SQP Algorithm Based on a Smoothing Lower Order Penalty Function for Inequality Constrained Optimization. Yu Chen; Qing-Jie Hu // Journal of Computational Analysis & Applications;Jul2009, Vol. 11 Issue 3, p481 

    In this paper, based on a smoothing approximation of a lower order penalty function and Facchinei's method of dealing with the inconsistency of subproblems in SQP methods, we propose a SQP algorithm for nonlinear inequality constraints optimization problems. The presented algorithm incorporates...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics